CALPOL Medicine to Treat Fever and Moderate Pain

Calpol Medicine

Calpol Syrup and Tablets contain paracetamol and it is produced by GSK. It is indicated for the relief of fever, malaise, headache, common cold, sneezing, dental and ear pain. Why Calpol is preferred over aspirin, it’s because it contains both analgesic and antipyretic properties, which helps to treat mild to moderate pain and swelling. It is also being used to reduce the temperature. The normal temperature of the human body is 98.6 F; if it rises above 98.6 then you can take Calpol medicine to reduce that temperature.

Calpol medicine being used for the indication and treatment of the following symptoms and diseases

Indications

Body Pain Teething
Feverish Watery and Itchy eyes
Cold Sneezing
Influenza Hay Fever
Toothache Allergies
Body Pain Runny Nose
Feverish Teething

Side Effects

Side Effects of Calpol are more or less tolerable but when they become severe it causes, bronchospasm, liver damage, blood dyscrasias, skin rashes, GI, centrilobular necrosis. When you find the above symptoms, all you need to discontinue Calpol immediately.

In overdose, it can cause, hepatic necrosis, hypoglycemic and liver failure, etc.

Precautions

 If you have any kidney impairment, just consult your doctor and then use it. Adverse effects of Calpol are rare but hypersensitive patients should carefully take this medicine if they have any previous adverse effect on Calpol.

Pregnancy and Lactation

It is safe in pregnancy but better to consult your physician.

Calpol Syrups for Children

Calpol Syrup 100ml

Calpol Syrup 100ML

Calpol Syrup 100mgParacetamol
CompositionsEach 5ml Contains Paracetamol BP 120mg
SymptomsFever, Headache, Pain, High Temperature, Flu, Cold
Dose (1-2 Years)1 teaspoonful Every 6 Hours
Dose (2-6 Years)1 Tablespoonful Every 6 Hours
CompanyGSK
Packing100ml
Retail Price63.3

Calpol 6 Plus 90ml

Calpol Plus Syrup 90ml

Calpol-6 Plus SyrupParacetamol
CompositionsEach 5ml Contains Paracetamol BP 250mg
SymptomsFever, Headache, Pain, High Temperature, Flu, Cold
Dose (6-8 Years)1-2 Tablespoonful Every 6 Hours
Dose (8-12 Years)2 Tablespoonful Every 6 Hours
CompanyGSK
Packing90ml
Retail PriceRs76

Calpol Tablets for Adults

Calpol Tablet 500mg

Calpol Tablet 500mg

Calpol Tablet 500mgParacetamol
CompositionsEach tablet Contains Paracetamol BP 500mg
SymptomsFever, Headache, Pain, High Temperature, Flu, Cold
Dose (12-18 Years)1 Tablet Every 6 Hours
Dose (Above 18 Years)1-2 Tablets Every 6 Hours
CompanyGSK
Per Tablet PriceRs 1.29

Calpol-Plus Tablet

Calpol Plus Tablet

Calpol Plus TabletsParacetamol
CompositionsEach tablet Contains Paracetamol BP 500mg + 65mg Caffeine
SymptomsFever, Headache, Pain, High Temperature, Flu, Cold
Dose (15-18 Years)1 Tablet Every 6 Hours
Dose (Above 18 Years)1-2 Tablets Every 6 Hours
CompanyGSK
Per Tablet PriceRs 1.29